MAUDE Adverse Event Report: BAYER MEDICAL CARE INC MEDRAD STELLANT FLEX; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE INC MEDRAD STELLANT FLEX; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number FLEXD-150-SPK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
Upon loading for contrast on the medrad stellant injector, ct tech opened a new and sealed dual syringe kit to load contrast and saline.Syringes were placed on injector.Tech had difficulty trying to attach enclosed spike to tip of syringe.Upon closer inspection, tech noticed a small plastic piece in the male luer lock well of the threaded section of the tip.The syringe was removed from injector, plastic piece was removed from the well and not used.No patient harm.Fda safety report id # (b)(4).

Brand Name
MEDRAD STELLANT FLEX
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE INC
indianola PA 15051 0780
MDR Report Key12057962
Report NumberMW5102093
Device Sequence Number3832449
Product Code DXT
UDI-Device Identifier00616258022901
UDI-Public(01)00616258022901
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model NumberFLEXD-150-SPK
Device Catalogue NumberFLEXD-150-QFT
Device Lot Number8597304
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1